Posted by Jackie (22.214.171.124) on November 04, 2000 at 05:33:42:
In Reply to: Rebound Question posted by Mike L on November 04, 2000 at 00:06:03:
I have had the rebound experience. The doctors have told me that if you take any of your medicine for migraines etc more than 3 times a week, that can bring on a rebound headache. These feel just like the typical headache,but are due to the decreasing or stoping of medicine or taking for to long of a time frame. This can be a vicious cycle because the more you cut down or the more medicine you take the worse the headaches can get. I know that when you have used your medicine "too regularly" as they say that when you stop or decrease the headaches can actually be worse for awhile. I had one of these epidoses and it took some time and then the headaches were gone. After that I really watch how much I am taking of any kind of medicine for headaches Including Midrin, anti-inflammatories, and nacrotics/pain pills.
My advice get on the 1st headache ASAP even if you don't know if it will become full blown. if that doesn't help get a shot etc of something stronger in the first day or two. That really helps cut down on the cycles for me. At least most of the time HA HA Hope I was of some help to you.... Jackie
Post a Followup